Translator Disclaimer
September/October 2011 Existence of positive solutions to Dirichlet boundary-value problems for some recursive differential systems
Robert Dalmasso
Differential Integral Equations 24(9/10): 829-844 (September/October 2011).

Abstract

In this paper we establish the existence of positive solutions for two kinds of nonlinear differential systems.

Citation

Download Citation

Robert Dalmasso. "Existence of positive solutions to Dirichlet boundary-value problems for some recursive differential systems." Differential Integral Equations 24 (9/10) 829 - 844, September/October 2011.

Information

Published: September/October 2011
First available in Project Euclid: 20 December 2012

zbMATH: 1249.34069
MathSciNet: MR2850367

Subjects:
Primary: 34B18, 35J57

Rights: Copyright © 2011 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.24 • No. 9/10 • September/October 2011
Back to Top